# SDR DL757071510

- Difficulty date: November 18, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 65,418 hours, 30,731 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: TX2387R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L WINDOW CRACKED AT FL370 M .78.  REPLACED 1L WINDOW AND CONTROLLER.  RETORQUE OF WINDOW AND TERMINAL CONTACTS FWD TO MCO PER M/M.
